# SDR USAASB08101

- Difficulty date: October 26, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Flap System
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO CLT, FROM FLL, THE NR 2 LEADING EDGE DEVICE INDICATED AN ASYMMETRY/LEADING EDGE FLAP TRANSIT WHEN FLAPS 1 WERE SELECTED. CREW DECLARED AN EMERGENCY AND LANDED AT CLT WITHOUT FURTHER INCIDENT.  AINTENANCE CHECKED/WIGGLED WIRES. COULD NOT DUPLICATE PROBLEM. NO HISTORY FOR 90 DAYS.
